# SDR ASAA2012112612438

- Difficulty date: November 26, 2012
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 43,680 hours, 19,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 654769012
- Condition: Corroded
- Location: Bs 677-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL CORRODED AT FASTENER LOCATIONS BS 677 TO 767.  BLENDED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, REPAIR IAW SRM IAW  SRM 53-00-53, REPAIR 5.
